Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Itchiness, burning in clitoris, vulva and labia, had used All body cleanser that might have crept into the vaginal area during shower. Treatment suggestion?

Hi i went to see a doctor, thinking i have a yeast infection . the doctor gave me one pill called fluconazole . i took it yesterday. I have been experiencing very bad itchiness along with burning and redness in the clitoral,vulvar and labia for the past 4 days. i have been applying miconazole since then.When i came home from the doctor s office, i realized the cause , which is this whole week i have been using an ALL body acne cleanser which might have spread in the vaginal area while taking a shower. the cleanser is SFC.gentle soap free cleanser, and these are the ingredients (water.peg75,stearyl alchol, cocoyl isethionate,methylparaben,propylparaben, butylparaben.please what do you suggest the treatment for that would be. let me know thank you!
Asked On : Mon, 7 May 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello mam.
You can try changing your body cleanser.
Don't use strong irritants like dettol directly over the genital area.
Continue miconazole cream as it may take a little longer for the infection to subside.
Add an anti fungal powder like mycoderm c, absorb after putting the miconazole cream.

If symptoms are still not relieved, consult your dermatologist.
Answered: Wed, 9 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor